# SDR MWEA96567

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114121
- Condition: Damaged
- Location: Bs 229-484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND FWD CARGO BELLY SKIN STA 229 THROUGH 484 LONG 26L, 26R HAS EXISTING SCAB PATCH REPAIRS AT FIVE ANTENNA LOCATIONS.  REPLACED BELLY SKIN STA 229 THROUGH 484, LONG 226L, 26R IAW SRM 53-01.
